# SDR DALA2021081304677

- Difficulty date: August 10, 2021
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 89,704 hours, 39,239 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 650 CORROSION ON FWD LOWER FITTING SUPPORT AT CUTOUT AFT CARGO DOOR. SUMMARY OF NRC 00468: FWD LOWER FITTING SUPPORT AT CUTOUT AFT CARGO DOOR WAS REPLACED PER B757-200 SRM (1906267)
